# SDR MALA965202

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3370 - EN ROUTE, THE NR 1 AC GEN LIGHT ILLUNMINATED.  THE CREW RESET THE GENERATOR AND THEN THE NR 2 AC BUS, RT HORN, AND RT STALL LIGHTS ILLUMINATED.  A FEW MINUTES LATER THE LEFT AC BUS AND ASSOCIATED LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE CYCLED THE AC SWITCH AND ALL SYSTEMS OPERATED NORMALLY THROUGH SEVERAL FEATHERING AND UNFEATHERING CYCLES.  THE AC GCU'S WERE REPLACED AS A PRECAUTION.  (M)
